# SDR SWIA202161712

- Difficulty date: August 17, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT - DOOR CUTOUT INTERIOR STRUCTURE HAS SUSPECTED CORROSION ON FORWARD LEFT SIDE OF LOWER FS349.0. LOCATION MARKED AND FLAGGED.     (C-CHECK RO 10/8/2021)    REMOVED CORROSION FROM FS349 FRAME REF. CRJ200 SRM 51-21-06. EVALUATED AND FOUND TO BE OUT OF LIMITS. REPAIRED FRAME FS349 PER REO 601R-53-21-3494 REV --  DATED 2021-09-12 . COMPLIED WITH TASK CARD 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS. PRESSURE CHECK GOOD
